Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 9 found articles
 
 
  Some Integrals Involving -Functions and Laguerre Polynomials
 
 
Title: Some Integrals Involving -Functions and Laguerre Polynomials
Author: Agarwal, P.
Chand, M.
Choi, J.
Appeared in: Ukrainian mathematical journal
Paging: Volume 71 () nr. 9 pages 1321-1340
Year: 2020-03-16
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands